# SDR CA111003009

- Difficulty date: September 29, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,335 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED FUEL ODOR IN COCKPIT.  CHANGED FUEL VENT DRAINS THEN DISCOVERED LT FUEL VENT LINE HAD BEEN LOOSENED OFF DURING MX AND HAD NOT BEEN RETIGHTENED.  ONCE RETIGHTENED FUEL SMELL DID NOT RE-OCCUR.
